QoS functions and theorems for moving wireless networks

IEEE Computer Society 2005
Publication Type:
Conference Proceeding
Proceedings of Third International Conference On Information Technology And Applications, Vol 2, 2005, pp. 208 - 213
Issue Date:
Filename Description Size
Thumbnail2005000953.pdf306.64 kB
Adobe PDF
Full metadata record
Optimum theorems for combining QoS metrics to reduce computation time in nodes (routers) is proposed based on fundamental theorems on QoS metrics. The proposed theorems unify selection of metrics and provide the methods for reducing overheads at the node
Please use this identifier to cite or link to this item: